| Model Number |
10604 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the moderately calcified left coronary arteries.A 2.75 x 24 synergy drug-eluting stent was advanced for treatment.However, it was noted that the stent struts were deformed.The procedure was completed with another of synergy stent.No patient complications were reported and the patient was stable and fine.